MathSciNet Relay Station
MathSciNet bibliographic data
MR1674537 (99m:58043) 58E05 (34B15 49J05)
Bolle, Philippe On the Bolza problem. J. Differential Equations 152 (1999), no. 2, 274–288.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement